# SDR SWAA2012112009651

- Difficulty date: November 16, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 38,477 hours, 22,185 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SKIN DOUBLER CRACKED AT AFT EDGE OF EXTERNAL POWER DOOR CUTOUT.  REMOVED DAMAGE & REPAIRED SKIN DOUBLER AT AFT EDGE OF EXTERNAL POWER DOOR CUTOUT PER SRM.
